# SDR CA120716020

- Difficulty date: July 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320*
- System (JASC): 3210 · Main Landing Gear
- Part: Nut
- Part number: D57251041
- Condition: Out Of Limits
- Location: Pintle Pin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GEAR REMOVAL/REPLACEMENT, INSPECTION OF THE RETAINING NUT HAS TO BE CARRIED OUT IAW AMM 57-26-13-420-054-A. DURING INSPECTION PITTING AND THREADS WORN OUT FOUND ON PINTLE PIN NUTS ON BOTH SIDES OF THE AIRPLANE, FOUND OUT OF LIMITS IAW NTM 57-29-01-PB9.  REPORTS HAVE BEEN SENT TO MFG AND WAS DECLARED UNSERVICEABLE BY THEM.
